# SDR HEEA0013117

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121524
- Condition: Failed
- Location: Cockpit
- Component: KFS598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY STAYS BRIGHT. PERFORMED PRELIMINARY INSPECTION.  REPLACED V301 PHOTOCELL.  REPAIRED.  ALSO INSTALLED P201 HEADER, AND APPLIED HUMISEAL.  CHECKED 5V LIGHTING.  BENCH CHECK GOOD.
